# SDR GTIA9700377

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Loose
- Location: Flap/Fuselage
- Stage of operation: AP
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ACY - FLT 177 - JUST PASSED DOWNWING WITH FLAPS 25 AND GEAR DOWN NOTICED A PRONOUNCED LOW FREQUENCY VIBRATION.  PASSENGERS IN AFT ALSO NOTICED THIS VIBRATION UPON DEPARTING THE AIRCRAFT.  FOUND INBOARD TRAILING EDGE FLAP TO FUSELAGE FAIRING ON LEFT FLAP VERY LOOSE.  RE-SECURED SAME AS REQUIRED.  PILOT VERIFIED THAT THE NOISE THAT THE LOOSE FAIRING MADE WHEN SHAKEN WAS IDENTICAL TO THE NOISE IN FLT, SO NO TEST FLT IS REQUIRED AND A/C OK TO CONTINUE SERVICE.  (M)
